# SDR SWAA2023041115179

- Difficulty date: March 12, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 51,201 hours, 30,730 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE INTERCOSTAL CRACKED BETWEEN STA 380-400 AND LBL 13<[01] C/W;[02] C/W;[03] VERIFIED REPLACEMENT OF CABIN FLOOR INTERCOSTAL BETWEEN STA. 380-400 AND LBL 13
